# SDR SWAA2020061789029

- Difficulty date: June 3, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH Z CHANNEL HAS AREA'S OF CORROSION FROM STA 727F+13 TO 807+9; LBL 21; WL 157. (MARKED) / CORROSION ON AFT CARGO L/H Z CHANNEL FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES IAW SRM 53-00-53-1A-2 FIG 103 DETAIL 'D'. FABRICATED REPLACEMENT CHANNEL IAW SRM 53-00-53-2R-5. INSTALLED WITH SPLICES IAW SRM 51-40-02-0G-0, AND DWG 146A7502 REV-
